# SDR SWAA2020080700171

- Difficulty date: July 9, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 400 - 500D,  LBL 23,  WL 154.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02, DWG 143A7500, AND SRM 53-00-53-2R-6.
